Alert archive / South Carolina / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 84, NWS Columbia, SC

June 14, 20224 counties in South Carolina; Burke County, Georgia

NWS Columbia, SC issued this severe thunderstorm warning at Jun 14, 2022, 11:44 AM EDT for 4 counties in South Carolina; Burke County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2022, 11:44 AM EDT (15:44 UTC)
Expired
Jun 14, 2022, 12:30 PM EDT
In force
46 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Burke County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Orangeburg County, SC

The radar

The Charleston,SC radar (KCLX), 84 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 12:21 PM EDTTSTM WND DMGBarnwell, SCBARNWELL COUNTY DISPATCH REPORTS POWERLINES AND TREES DOWN ACROSS THE COUNTY CAUSING WIDESPREAD POWER OUTAGES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 3.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2022-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2064 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2022-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2064 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

731 
WUUS52 KCAE 141544
SVRCAE
GAC033-SCC003-009-011-075-141630-
/O.NEW.KCAE.SV.W.0084.220614T1544Z-220614T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
1144 AM EDT Tue Jun 14 2022

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Northeastern Burke County in east central Georgia...
  Barnwell County in central South Carolina...
  Northwestern Bamberg County in central South Carolina...
  Southwestern Aiken County in central South Carolina...
  West central Orangeburg County in central South Carolina...

* Until 1230 PM EDT.

* At 1144 AM EDT, severe thunderstorms were located along a line
  extending from 6 miles south of Jackson to near Denmark, moving
  south at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Barnwell, Denmark, Savannah River Site, Plant Vogtle, Williston,
  Blackville, New Ellenton, Jackson, Barnwell State Park, Hilda,
  Snelling, Olar, Kline, Elko, Govan, Audubon's Silver Bluff
  Sanctuary, Savannah River Site Badge Office, Savannah River Site H
  Canyon, Savannah River Site K Complex and Shell Bluff Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

&&

LAT...LON 3307 8180 3325 8186 3325 8184 3326 8185
      3326 8183 3329 8186 3331 8184 3331 8188
      3343 8192 3349 8123 3316 8102 3312 8119
      3311 8138 3316 8154 3310 8162 3308 8160
      3306 8161
TIME...MOT...LOC 1544Z 347DEG 33KT 3324 8180 3331 8118 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MG
1 follow-up statement
635 
WWUS52 KCAE 141624
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
1224 PM EDT Tue Jun 14 2022

GAC033-SCC003-009-011-075-141633-
/O.EXP.KCAE.SV.W.0084.000000T0000Z-220614T1630Z/
Burke GA-Barnwell SC-Bamberg SC-Aiken SC-Orangeburg SC-
1224 PM EDT Tue Jun 14 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURKE...
BARNWELL...NORTHWESTERN BAMBERG...SOUTHWESTERN AIKEN AND WEST CENTRAL
ORANGEBURG COUNTIES WILL EXPIRE AT 1230 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

Remember, a Severe Thunderstorm Warning still remains in effect for
central and southern Burke County. 

LAT...LON 3307 8180 3325 8186 3325 8184 3326 8185
      3326 8183 3329 8186 3331 8184 3331 8188
      3343 8192 3349 8123 3316 8102 3312 8119
      3311 8138 3316 8154 3310 8162 3308 8160
      3306 8161
TIME...MOT...LOC 1623Z 347DEG 33KT 3290 8171 3297 8109 

$$

MG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:03 AM EDT, 8 hours 41 minutes earlier.

Area forecast discussion, Jun 14, 3:03 AM EDT, 8 hours 41 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
303 AM EDT Tue Jun 14 2022

.SYNOPSIS...
High pressure and strong upper-level ridging builds in from the
west into the middle of the week with unseasonably hot
temperatures expected. A Heat Advisory will be in effect from
Noon until 7pm on Tuesday. High pressure weakens slightly by
Thursday and Friday, but temperatures are still expected to be
above normal. There will be widely scattered afternoon and
evening thunderstorms each day this week. Any relief from the
heat will likely hold off until the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Early this morning: Convection is ongoing well to the north of
the area in North Carolina. Hires models are performing poorly
with this convection but it does appear based on its track
following the periphery of the ridge that the bulk should pass
to the north and east.

Yesterday was hot, breaking the daily record in Columbia but
today is expected to be just a bit hotter as 850 temps warm by a
few degrees and the upper ridge axis approaches the area. While
yesterday, only a few spots broke the century mark, high
temperatures in the 100s will be more widespread today. Combined
with seasonable dew points in the upper 60s, a heat advisory is
in effect for heat indices exceeding 110. There is the potential
for a few more storms developing today as we have seen plenty of
development from shortwaves moving north of the ridge. While
hires guidance supports the area generally capped through much
of the afternoon, instability will remain quite favorable
through into the evening. By this evening into the overnight,
CAMs generally show a MCS developing and moving into the
Carolinas, although they don't agree on exact details such as
location and coverage of storms over our area. Have generally
kept pops in, especially in the east, at least through some
portion of tonight. Any storms that do develop will be capable
of producing damaging wind gusts with favorable instability and
mid and low level lapse rates. Temperatures tonight once again
are expected to be in the mid to upper 70s.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
Upper ridge to remain centered just to our NW. The upper ridge, and
associated high LFC heights/convect temps, will act to suppress
areal convective coverage, but sufficient atmospheric moisture along
with convergence along the boundary, in concert with a sea breeze,
expected to result in scattered diurnal thunderstorms, favoring
southern areas, a few of which could reach severe limits.  SPC has
region outlooked in a MRGL risk of Severe. A Heat Advisory may
be needed again Wed.

Upper ridge remains in place Thursday then begins to shift to our
west Friday. Significant atmospheric moisture to generally remain in
place, though drier air noted to our E Thursday with weak high
pressure ridging down into the Mid Atlantic/Carolina coast.
This appears will favor western areas with a chance of diurnal
convection Thu. Another front will slip down into the region
Friday and act as a focus for scattered thunderstorms. Temps are
progged not to be quite as hot Thu/Fri.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
High amplitude pattern.  Upper high center to shift to the central
CONUS with trough/closed low over E Can/New Eng, providing a NW flow
aloft for our region. GFS/EC ensemble means indicate drier air
working in Saturday, with cooler air and negative h85 temp anomalies
working in Sunday into Monday, providing us with a shot of fairly
brief near normal temps. By Tue/Wed, the upper ridge to build back
to the east with downslope h85 flow and positive h85 temp anomalies
returning. Dry air to remain, with temps trending back up. Latest
NBM indicates temps may get back up in the vicinity of 100+ again
by Tue.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
VFR conditions expected through the 24hr forecast period.

Mostly clear skies currently in place at all the terminals with
temperatures expected to remain too warm early this morning for
any fog to develop and no notable low stratus development, even
in the Coastal Plain. As we head into this afternoon, expect a
bit higher chance of convection developing with hires models
indicating the highest chances this evening into early night,
although confidence is limited. Otherwise, expect a scattered
cumulus field with bases around 6kft. Winds light and variable
currently increasing out of the west this afternoon between 5
to 10 knots.

EXTENDED AVIATION OUTLOOK...Mostly VFR conditions should
prevail through this week. Scattered showers or thunderstorms
may produce some brief and localized restrictions during the
afternoon and evening hours.

&&

.CLIMATE...
The first heat wave of the summer will push temperatures to near
record values across the Midlands and Central Savannah River
Area through mid-week. Here are the record high temperatures
for both Columbia and Augusta today through Thursday.

Tuesday:
Augusta - 103 degrees in 2010
Columbia - 102 degrees in 1958

Wednesday:
Augusta - 104 degrees in 2010
Columbia - 102 degrees in 1899

Thursday:
Augusta - 100 degrees in 2015
Columbia - 101 degrees in 2016

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory from noon today to 7 PM EDT this evening for
     GAZ040-063>065-077.
SC...Heat Advisory from noon today to 7 PM EDT this evening for
     SCZ016-018-020>022-025>031-035-037-038-041-115-116-
     135>137.

&&
Hazardous weather outlook, Jun 14, 3:09 AM EDT, 8 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
309 AM EDT Tue Jun 14 2022

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115-
116-135>137-150715-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster-
Southern Lancaster-Northwestern Orangeburg-Central Orangeburg-
Southeastern Orangeburg-
309 AM EDT Tue Jun 14 2022

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

A marginal risk of severe thunderstorms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A Heat Advisory may be required again for Wednesday. A marginal risk
of severe thunderstorms Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 14, 9:25 AM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Columbia SC
925 AM EDT Tue Jun 14 2022

SCZ020-021-141400-
Fairfield SC-Newberry SC-
925 AM EDT Tue Jun 14 2022

...Strong thunderstorms will impact portions of Fairfield and
northeastern Newberry Counties through 1000 AM EDT...

At 924 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blackstock to 6 miles northwest of Blair.
Movement was south at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Winnsboro, VC Summer Nuclear Station, Fairfield County Airport,
Monticello, Jenkinsville, Blair, Blackstock, Ridgeway, Pomaria,
Lebanon Fire Station, Henderson Island, Mitford, Fairfield County
Detention Center, Rion, Winnsboro Mills, Fairfield Elementary School,
Maybington Fire Station, Feasterville Fire Station and White Oak.

This includes Interstate 77 between mile markers 33 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3455 8096 3430 8089 3425 8148 3447 8151
      3449 8149 3449 8146 3450 8142 3456 8143
      3457 8142
TIME...MOT...LOC 1324Z 341DEG 19KT 3453 8118 3449 8147

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

NS
Special weather statement, Jun 14, 10:09 AM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Columbia SC
1009 AM EDT Tue Jun 14 2022

SCZ020>022-026>028-141445-
Fairfield SC-Lexington SC-Newberry SC-Richland SC-Kershaw SC-
Saluda SC-
1009 AM EDT Tue Jun 14 2022

...Strong thunderstorms will impact portions of south central
Fairfield, southeastern Newberry, central Lexington, east central
Saluda, northern Richland and southwestern Kershaw Counties through
1045 AM EDT...

At 1009 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Killian to near Dreher Island State Park.
Movement was southeast at 10 mph.

...Boaters on Lake Murray Should Seek Safe Harbor...

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Columbia, Lexington, West Columbia, Cayce, Irmo, Forest Acres,
Springdale, St. Andrews, Dentsville, Oak Grove, Highway 6 at Lake
Murray Dam, Red Bank, South Congaree, Pine Ridge, Arcadia Lakes,
Columbia International University, Harbison State Forest,
Sesquicentennial State Park, Lake Carolina and SC State Fair Grounds.

This includes the following highways...
 Interstate 126 between mile markers 0 and 3.
 Interstate 20 in South Carolina between mile markers 41 and 84.
 Interstate 26 between mile markers 91 and 117.
 Interstate 77 between mile markers 0 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Lake Murray, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3398 8067 3383 8146 3414 8157 3426 8092
TIME...MOT...LOC 1409Z 334DEG 10KT 3415 8095 3406 8141

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

HC
Special weather statement, Jun 14, 10:12 AM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Columbia SC
1012 AM EDT Tue Jun 14 2022

SCZ025>027-030-141445-
Lexington SC-Aiken SC-Saluda SC-Edgefield SC-
1012 AM EDT Tue Jun 14 2022

...A strong thunderstorm will impact portions of northeastern
Edgefield, west central Lexington, north central Aiken and
southeastern Saluda Counties through 1045 AM EDT...

At 1012 AM EDT, Doppler radar was tracking a strong thunderstorm over
Johnston, or 14 miles west of Batesburg-Leesville, moving southeast
at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Batesburg-Leesville, Edgefield, Johnston, Ridge Spring, Edgefield
County Airport, Monetta, Trenton, Ward, Strom Thurmond High School,
Harmony, Hibernia, Kneece and Samaria Fire Station.

This includes Interstate 20 in South Carolina between mile markers 37
and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3384 8197 3403 8153 3380 8145 3365 8179
TIME...MOT...LOC 1412Z 323DEG 11KT 3385 8177

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

NS
Special weather statement, Jun 14, 10:42 AM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Columbia SC
1042 AM EDT Tue Jun 14 2022

GAZ064-065-077-SCZ025-030-035-135-141515-
Burke GA-Richmond GA-Columbia GA-Barnwell SC-Aiken SC-
Northwestern Orangeburg SC-Edgefield SC-
1042 AM EDT Tue Jun 14 2022

...Strong thunderstorms will impact portions of central Columbia,
northern Burke, Richmond, south central Edgefield, northeastern
Barnwell, central Aiken and western Orangeburg Counties through 1115
AM EDT...

At 1041 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grovetown to 12 miles north of Denmark.
Movement was southeast at 10 mph.

...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Aiken, North Augusta, Grovetown, Evans, Martinez, Aiken Mall, Fort
Gordon, Augusta, Clearwater, Belvedere, Hephzibah, Williston,
Blackville, New Ellenton, Jackson, Glendale, South Augusta, Midtown,
Riverwood and Summerville.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 185 and 201.
 Interstate 20 in South Carolina between mile markers 0 and 7.
 Interstate 520 in Georgia between mile markers 1 and 15.
 Interstate 520 in South Carolina between mile markers 16 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3357 8232 3359 8133 3333 8122 3325 8217
TIME...MOT...LOC 1441Z 315DEG 10KT 3349 8221 3349 8114

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MG
Special weather statement, Jun 14, 10:48 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Columbia SC
1048 AM EDT Tue Jun 14 2022

SCZ025>028-030-037-141515-
Lexington SC-Aiken SC-Calhoun SC-Richland SC-Saluda SC-Edgefield SC-
1048 AM EDT Tue Jun 14 2022

...Strong thunderstorms will impact portions of northwestern Calhoun,
east central Edgefield, Lexington, northeastern Aiken, southeastern
Saluda and central Richland Counties through 1115 AM EDT...

At 1048 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Aiken Municipal Airport to near Horrel
Hill. Movement was southeast at 20 mph.

...Boaters on Lake Murray Should Seek Safe Harbor...

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Columbia, Lexington, West Columbia, Cayce, Forest Acres,
Batesburg-Leesville, Springdale, St. Andrews, Dentsville, Oak Grove,
McEntire Air Base, Red Bank, Johnston, South Congaree, Pine Ridge,
Gaston, Arcadia Lakes, Eastover, Ridge Spring and Sesquicentennial
State Park.

This includes the following highways...
 Interstate 126 between mile markers 0 and 3.
 Interstate 20 in South Carolina between mile markers 20 and 83.
 Interstate 26 between mile markers 106 and 127.
 Interstate 77 between mile markers 0 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3358 8167 3388 8062 3414 8082 3383 8185
TIME...MOT...LOC 1448Z 332DEG 15KT 3372 8171 3401 8082

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MG
Local storm report, Jun 14, 11:25 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1125 AM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 AM     TSTM WND DMG     2 WSW BUFORD            34.74N 80.65W
06/14/2022                   LANCASTER          SC   911 CALL CENTER

            LANCASTER 911 DISPATCH REPORTED TREES DOWN
            ON LANGLEY RD AND HEYWARD HOUGH RD.

&&

NS

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:19 AM EDTSpecial Weather StatementCAELancaster26 min
Jun 14, 9:23 AM EDTSevere Thunderstorm WarningCAELancaster37 min
Jun 14, 9:25 AM EDTSpecial Weather StatementCAEFairfield35 min
Jun 14, 10:09 AM EDTSpecial Weather StatementCAELexington, Richland36 min
Jun 14, 10:12 AM EDTSpecial Weather StatementCAESaluda33 min
Jun 14, 10:42 AM EDTSpecial Weather StatementCAEAiken33 min
Jun 14, 10:48 AM EDTSpecial Weather StatementCAELexington, Richland27 min
Jun 14, 10:55 AM EDTAreal Flood AdvisoryCAELexington, Richland65 min
Jun 14, 10:58 AM EDTSevere Thunderstorm WarningCAEBamberg, Calhoun, Orangeburg32 min
Jun 14, 11:09 AM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell, Orangeburg36 min
Jun 14, 11:28 AM EDTSevere Thunderstorm WarningCAEBamberg, Orangeburg62 min
Jun 14, 11:38 AM EDTAreal Flood AdvisoryCAEAiken, Bamberg, Barnwell, Edgefield, Lexington, Orangeburg112 min
Jun 14, 12:05 PM EDTSevere Thunderstorm WarningCAEBarnwell40 min
Jun 14, 12:13 PM EDTSpecial Weather StatementCAERichmond32 min
Jun 14, 12:47 PM EDTSpecial Weather StatementCAEBurke28 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2022Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.